Return to the Menopause Forum | Post a Follow-Up

 o
Greasy, Sweaty, Miserable

Posted by posey (My Page) on
Thu, Aug 2, 07 at 13:44

Hello. I was wondering if anyone has experience w/ going off of Prempro (next to the lowest dosage), then going back on the lowest dose of the same. I decided I couldn't take how I felt anymore after a couple months of being off. I too suffered the awful headaches and nausea from withdrawal, but just am so tired of the hot flashes and not feeling clean EVER. I was wondering how long it will take to get back "me". I am on my 4th pill and I guess it will take awhile to kick in again. Right now I'm experiencing hot flashes PLUS intense sweating episodes which seem worse than before! Woe is me!!... or whoever I am. As someone else has said "I don't know me anymore" I also take Zoloft, 100 mg. Any advice appreciated. Bless you all!


Follow-Up Postings:

 o
RE: Greasy, Sweaty, Miserable

Hi Posey,
Did you just start the Zoloft? Because I think some of those meds can cause sweating. I've always been told (and experienced myself) that it takes about 2 months to really feel the full effects of hormones. Hang in there!


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here